Date: 21 Aug 2008

Calculation of the propagation constants of TM electromagnetic waves in a nonlinear layer

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Propagation of TM electromagnetic waves through a nonlinear homogeneous isotropic nonmagnetic dielectric layer is considered. The layer is located between two homogeneous isotropic half-spaces. The dispersion equation for the propagation constants of the waves in the layer and the first approximation for these constants are presented. The propagation constants for the cases of a linear medium and a nonlinear medium in the layer are compared. The linear and nonlinear cases and the first approximation are analyzed. Calculation results are presented.

Original Russian Text © D.V. Valovik, Yu.G. Smirnov, 2008, published in Radiotekhnika i Elektronika, 2008, Vol. 53, No. 8, pp. 934–940